JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTES ON ALMOST KENMOTSU THREE-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 3,  2014, pp.637-645
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.3.637
 Title & Authors
NOTES ON ALMOST KENMOTSU THREE-MANIFOLDS
Cho, Jong Taek;
  PDF(new window)
 Abstract
We study 3-dimensional non-unimodular Lie groups with a left-invariant almost Kenmotsu structure.
 Keywords
almost Kenmotsu 3-manifold;non-unimodular Lie group;conformally flat;
 Language
English
 Cited by
1.
CONFORMALLY FLAT NORMAL ALMOST CONTACT 3-MANIFOLDS, Honam Mathematical Journal, 2016, 38, 1, 59  crossref(new windwow)
 References
1.
D.E. Blair, Riemannian geometry of contact and symplectic manifolds, Second edition, Progr. Math. 203, Birkhauser Boston, Inc., Boston, MA, 2010.

2.
D.E. Blair and H. Chen, A classification of 3-dimensional contact metric manifolds with $Q{\varphi}={\varphi}Q$, II, Bull. Inst. Math. Acad. Sinica, 20(4) (1992), 379-384.

3.
J.T. Cho, Contact 3-manifolds with the Reeb flow symmetry, Tohoku Math. J., to appear.

4.
J.T. Cho, Reeb flow symmetry on almost cosymplectic three-manifolds, preprint.

5.
J.T. Cho and M. Kimura, Reeb flow symmetry on almost contact three-manifolds, Diff. Geom. Appl. (2014), http://dx.doi.org/10.1016/j.difgeo.2014.05.002. crossref(new window)

6.
J.T. Cho, Local symmetry on almost Kenmotsu three-manifolds, preprint.

7.
G. Dileo and A.M. Pastore, Almost Kenmotsu manifolds and local symmetry, Bull. Belg. Math. Soc. Simon Stevin, 14 (2007), 343-354.

8.
G. Dileo and A.M. Pastore, Almost Kenmotsu manifolds and nullity distributions, J. Geom. 93 (2009), 46-61. crossref(new window)

9.
J. Inoguchi, Pseudo-symmetric Lie groups of dimension 3, Bull. Fac. Edu. Utsunomiya Univ. Sect. 2, 57 (2007), 1-5.

10.
J. Inoguchi, Minimal surfaces in 3-dimensional solvable Lie groups, Chinese Ann. Math. B. 24 (2003), 73-84. crossref(new window)

11.
J. Inoguchi and Ji-Eun Lee, Slant curves in 3-dimensional almost contact metric geometry, preprint.

12.
K. Kenmotsu, A class of contact Riemannian Manifolds, Tohoku Math. J. 24 (1972), 93-103. crossref(new window)

13.
T.W. Kim and H.K. Pak, Canonical foliations of certain classes of almost contact metric structures, Acta Math. Sinica, 21 (2005), 841-846. crossref(new window)

14.
J. Milnor, Curvature of left invariant metrics on Lie groups, Adv. in Math. 21 (1976), 293-329. crossref(new window)